Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some $L^p $ estimates for partial differential equations


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 68 (1962), 470-474
DOI: https://doi.org/10.1090/S0002-9904-1962-10779-4
MathSciNet review: 0139854
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shmuel Agmon, The coerciveness problem for integro-differential forms, J. Analyse Math. 6 (1958), 183-223. MR 132912
  • 2. Shmuel Agmon, The L. I, Ann. Scuola Norm. Sup. Pisa Ser. (3) 13 (1959), 405-448. MR 125306
  • 3. A. P. Calderón, Intermediate spaces and interpolation, Conference at Warsaw, 1960.
  • 4. J. L. Lions, Une construction d'espaces d'interpolation, C. R. Acad. Sci. Paris 250 (1960), 1853-1855. MR 119093
  • 5. J. L. Lions and Enrico Magenes, Problemi ai limiti non omogenei. III, Ann. Scuola Norm. Sup. Pisa Ser. (3) 15 (1961), 41-103. MR 146526
  • 6. Jaak Peetre, Another approach to elliptic boundary value problems, Comm. Pure Appl. Math. 14 (1961), 711-731. MR 171069
  • 7. K. T. Smith, Inequalities for formally positive integro-differential forms, Bull. Amer. Math. Soc. 67 (1961), 368-370. MR 142895


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10779-4

American Mathematical Society